# SDR SWAA2023101101406

- Difficulty date: September 16, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 13,027 hours, 5,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 540; THE PASSENGER FLOOR INTERCOSTAL BETWEEN BL 0 AND LBL 24 IS CRACKED ON THE INBD END.<[01] REMOVED CRACKED INTERCOSTAL;[02] INSTALLED NEW FLOOR INTERCOSTAL PER SRM 51-40-02.;[03] C/W INSPECTION OF C/A 1. AND 2.
